RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Proc. London Math. Soc. (3), 2014, том 109, выпуск 2, страницы 483–522 (Mi plms1)  

Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus 1

X. Bressauda, A. I. Bufetovbcde, P. Hubertb

a Institut de Mathématiques de Toulouse, Université Paul Sabatier, F-31062 Toulouse cedex 9, France
b Laboratoire d'Analyse Topologie, Probabilités, Aix-Marseille Université, CNRS, Marseille, France
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
d Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
e National Research University "Higher School of Economics" (HSE), Moscow

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche JCJC: LAM
ANR-11-IDEX-0001-02
JCJC SIMI 1
ANR-06-BLAN-0038
Alfred P. Sloan Foundation
Фонд Дмитрия Зимина «Династия»
Simons Foundation
Министерство образования и науки Российской Федерации MK-6734.2012.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 11-01-00654
12-01-31284
12-01-33020
13-01-12449
Xavier Bressaud was partially supported by project ANR JCJC: LAM while this work was in progress. A. Bufetov has been supported by the A∗ * MIDEX project (no. ANR-11-IDEX-0001-02) funded by the “Investissements d’Avenir” French Government program, managed by the French National Research Agency (ANR). A. Bufetov has also been supported in part by an Alfred P. Sloan Research Fellowship, a Dynasty Foundation Fellowship, as well as an IUM-Simons Fellowship, by the Grant MK-6734.2012.1 of the President of the Russian Federation, by the Programme “Dynamical systems and mathematical control theory” of the Presidium of the Russian Academy of Sciences, by the ANR under the project “VALET” of the Programme JCJC SIMI 1, and by the RFBR grants 11-01-00654, 12-01-31284, 12-01-33020, 13-01-12449. Pascal Hubert was partially supported by project blanc ANR: ANR-06-BLAN-0038 and by the project “VALET” while this work was in progress.



Тип публикации: Статья
Поступила в редакцию: 13.07.2011
Исправленный вариант: 22.04.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/plms1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018